Talk

Advanced search

Sertraline Side Effects

(5 Posts)
FG5055393 Thu 17-Oct-19 11:52:44

Hi All,

I'm new to Mumsnet so not sure if this is the right place to post this!

I have been 50mg of Sertraline a day for 4 weeks for anxiety and most side effects have gone except for the fact that I constantly wee! Has anyone else suffered this side effect? It is a side effect that will eventually go away?

I'm a little bit worried about to be honest :-(

OP’s posts: |
NeurotrashWarrior Fri 18-Oct-19 16:36:30

Hello!

Try a search for other threads to see if it's mentioned; there were a few long running ones a few years ago.

I don't remember that issue personally, is it listed as a side effect?

Perhaps see Gp to double check things, it may be randomly completely unrelated.

KellyMarieTunstall2 Fri 18-Oct-19 16:41:01

Hi OP
I've been taking this for 2 weeks for pmt. I haven't had that side effect and I don't recall it being listed. Speak to your GP, it sounds odd to me.

KellyMarieTunstall2 Sat 19-Oct-19 11:01:12

Second thoughts, the pills do cause a dry mouth, so maybe you drink more without realising. Just a thought.

jackparlabane Sat 19-Oct-19 11:10:08

Irritable urethra is the main side effect I get. So basically wanting to wee a bit most of the time. I get better at ignoring it, but as I only need sertraline in winter for SAD, I put up with it.

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »